# SDR 98ZZZX788

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99JD
- Make and model: Amd FALCON50MYST
- Aircraft serial: 129
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Apu Exh Area
- Part time: 6,730 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN UNDER APU EXHAUST SHIELD CORRODED.  REMOVED AND REPLACED AIRCRAFT SKIN PER MANUFACTURER'S ENG. INSTRUCTIONS
